Vol. 14, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Singularity categories of deformations of Kleinian singularities

Simon Crawford

Vol. 14 (2020), No. 2, 349–382
Abstract

Let G be a finite subgroup of SL(2,k) and let R = k[x,y]G be the coordinate ring of the corresponding Kleinian singularity. In 1998, Crawley-Boevey and Holland defined deformations 𝒪λ of R parametrised by weights λ. In this paper, we determine the singularity categories 𝒟sg(𝒪λ) of these deformations, and show that they correspond to subgraphs of the Dynkin graph associated to R. This generalises known results on the structure of 𝒟sg(R). We also provide a generalisation of the intersection theory appearing in the geometric McKay correspondence to a noncommutative setting.

Keywords
singularity categories, Kleinian singularities, preprojective algebras
Mathematical Subject Classification 2010
Primary: 14J17
Secondary: 16G20, 16G50, 18E30
Milestones
Received: 24 February 2017
Revised: 26 July 2019
Accepted: 14 September 2019
Published: 29 May 2020
Authors
Simon Crawford
Department of Pure Mathematics
University of Waterloo
ON
Canada